# SDR GTIA2024032638021

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 4,490 hours, 1,924 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Nr 1 & 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, DIRTY SOCKS SMELL IN CABIN AND FLIGHT DECK, 4000-3000 FEET ON APPROACH. DISSIPATED RAPIDLY.-PERFORMED TSM 21-00-00-810-802-1 AND TSM 05-50-00-810-831. FOUND ENG #1 AND ENG #2 OIL OVER SERVICED. DRAINED ENG OIL IAW AMM 12-13-79-610-010-A. PERFORMED LEVEL B DECONTAMINATION OF PACK 1 AND PACK 2 IAW AMM 21-00-00-615-803-A. PERFORMED ENG RUNS IAW AMM 71-00-00. NO FURTHER DEFECTS NOTED AT THIS TIME.
